Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

February 15, 2021Wilkes County, Georgia

NWS Atlanta, GA issued this special weather statement at Feb 15, 2021, 6:52 PM EST for Wilkes County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 15, 2021, 6:52 PM EST (23:52 UTC)
Expired
Feb 15, 2021, 7:15 PM EST
In force
23 min
Issued by
NWS Atlanta, GA
Wind
40

County Wilkes County, GA

The radar

The Robins AFB radar (KJGX), 134 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
455 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

590 
WWUS82 KFFC 152352
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
652 PM EST Mon Feb 15 2021
 
GAZ039-051-062-160015-
Taliaferro GA-Wilkes GA-Warren GA-
652 PM EST Mon Feb 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TALIAFERRO...EASTERN
WILKES AND NORTHERN WARREN COUNTIES UNTIL 715 PM EST...

At 652 PM EST...a strong thunderstorm was over Rocky Creek Fire
Dept., or 9 miles southeast of Washington...moving northeast at 75
mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Aonia, Lundberg, Danburg, Rocky Creek Fire Dept., Metasville, Floral
Hill and Holliday Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3365 8249 3366 8251 3365 8252 3364 8256
      3365 8258 3363 8258 3364 8259 3363 8261
      3363 8262 3362 8262 3361 8265 3353 8262
      3358 8277 3396 8264 3386 8261 3387 8258
      3387 8257 3383 8260 3380 8258 3364 8248
TIME...MOT...LOC 2352Z 203DEG 67KT 3362 8264 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Feb 15, 3:37 PM EST, 3 hours 15 minutes earlier.

Area forecast discussion, Feb 15, 3:37 PM EST, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
337 PM EST Mon Feb 15 2021

...INCREASED THREAT FOR SEVERE STORMS IN CENTRAL GEORGIA THIS
AFTERNOON INTO EVENING AND OVERNIGHT THREAT FOR BLACK ICE IN PARTS
OF THE NORTH AND WEST INCLUDING ATLANTA METRO...

.SHORT TERM /Rest of today through Tuesday Night/...

Main focus on near term into Tuesday morning with deepening strong
sfc low tracking NEWD and plenty of forcing with amplifying upper
shortwave swinging negatively across the region. For the moment most
of the CWA is stabilized at the sfc with wedge in place and mostly
moderate to heavy rain pushing in across the area along with
elevated thunder/convection. Warm front and associated SBCAPE axis
is progged to lift northward as system ramps up which will focus
strong to severe threat in the far southern tier of the CWA here
this late afternoon into evening. This in conjunction with the
strongly sheared environment has some supportive STP/SCP param
thresholds. Recently coordinated on a TOR Watch mainly south of
Columbus to Macon and aside from isolated tornadoes with development
along and south of the warm front, can also have strong damaging
winds and hail for main threats. Guidance has threat diminishing
quickly to the southeast with warm sector/cold front passage by
about 03z, where the next focus shifts into the abnormally cold
airmass advecting in rapidly from the NW. While precip looks to come
to an end a bit faster and only slight chance of wintry mix in the
far north for late evening/early morning, the main threat looks to
be areas of black ice with expected flash freezing. Did a blend of
hi-res solutions for the temp/dewpt trends and have come in a bit
cooler for temps and also fairly high for overnight/morning RH
values which support increased likelihood for less drying of
residual moisture, though gradient winds should be kicking in. Have
a new Special Weather Statement issued accordingly generally along
and north of the I-85 corridor. Will also need to monitor potential
for some dangerous resultant wind chills in parts of the north and
west where single digits could be reached. Some isolated 1-5 degrees
could be reached near sunrise tomorrow but seems too low of coverage
for advisory at the moment.

Baker

&&

.LONG TERM /Wednesday through Monday/...

Wednesday begins with very cold Arctic airmass beginning to retreat
away from the area again as flow at the surface becomes easterly off
the Atlantic and southerly to southwesterly at 850 mb, bringing in
warmer, moister air aloft and beginning to moisture return process.
Surface boundary between the Arctic airmass and warmer gulf airmass
will still be hovering near the TX gulf coast to central TN,
providing a strong baroclinic zone that another deep trough over the
central US will take advantage of to push a surface low through the
CWA Wednesday night into Thursday morning.

Models are in pretty good agreement with timing of the system for
us. Looks like similar to today's storm, we likely won't have to
worry about any significant winter weather as we remain within the
warm sector of this storm. The difference is that temperatures and
dewpoints are likely to rebound much more than they did today,
especially across central GA, with high temperatures on Thursday
potentially reaching into the 70s with dewpoints into the 60s as a
warm front is driven northward as the surface low moves
northeastward. Placement differences exist here, with ECMWF keeping
the warm front a little further south, and many of the SREF members
wanting to drag it further north. An additional factor is that
wedging is noted across the Appalachian foothills as the front is
going northward on Thursday afternoon. Some of this uncertainty is
highlighted in the NBM percentiles, where Thursday highs for Atlanta
vary from 52 to 69 F for the 10th and 90th percentiles. In this type
of set up, the warm front is likely to "stop" where ever the wedge
has set up, and models can be a little aggressive with removing the
wedge from the area. Would not be surprised to see a sharper
temperature gradient somewhere near the I-20 corridor than is
currently depicted in the forecast, but given model differences in
how far that warm front returns, will continue to lean towards the
blended output until we see more high resolution guidance.

Two primary threats will exist with this system - severe weather
across central Georgia, and flooding and/or flash flooding across
north GA. Most models show some instability in the afternoon on
Thursday in central and especially east central GA as the warm
airmass moves into place. SRH values are above 100 m2/s2 and
hodographs are favorable for organized convection. Best lift will be
generated just ahead of the cold front as it pushes through in the
afternoon into the evening which would likely imply a wind threat,
though if some storms can get going in the warm sector they could be
more supercellular. Risk is marginal at best at the time, but will
need to continue to be monitored over the coming days. Other threat
is the potential for flooding across north GA, where 2-3" of rain
could fall over an area that is already pretty saturated from
previous rainfall, including today's. Strong isentropic lift is
present over the area from Wednesday night into Thursday as moisture
is lifted up the warm front over the area. Heavy cells or pockets
could lead to isolated spots of flash flooding, and creeks, streams,
and rivers that are prone to flooding or flash flooding may be
strained with increased runoff.

On the backside of the system, we will have a small chance of seeing
a few snowflakes fly as some very cold air filters in from the north
and some moisture wraps around the back side of the low. Not
expecting much in the way of accumulation with this beyond the
higher elevations, and those should be light at this time. The
Arctic airmass finally begins to affect us, though much modified
from some of the crazy lows we've seen just to our west. Highs on
Friday will be in the 30s and 40s across the CWA, and Friday night
will see temps in the low 20s to low 30s. Next shot of rain is early
next week, though WPC cluster page shows several clusters within the
ensemble guidance that highlight timing differences with a deeper
shortwave moving through a broader trough, which could bring it
through Sunday or Monday.

Lusk

&&

.AVIATION...
18Z Update...

LIFR cigs currently across most sites around 400 ft with IFR/MVFR
vsbys. Some moderate/heavy rain and TS potential increasing from
the southwest through about 00z with some timing differences north
and east. While cold front rapidly pushes across the area and
precip chances decrease, cigs should linger and delay improvement
until 08/12z but could increase slightly into IFR range earlier.
Should be mostly clear/scattered by about 18z tomorrow. Enhanced
gradient winds 10-12 kts gusting near 20 kts out of SE this
evening (possibly VRB with TSRA), then shifting west/NW after 01z
and persisting through Tuesday.

//ATL Confidence...18Z Update...

Medium on overall trends.

Baker

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          27  41  27  51 / 100   0   0  20
Atlanta         24  36  26  50 / 100   0   0  20
Blairsville     22  33  22  47 / 100  10   0  20
Cartersville    21  35  23  50 /  90   5   0  20
Columbus        25  41  28  54 /  80   0   0  30
Gainesville     24  38  27  49 / 100   5   0  20
Macon           30  46  27  55 / 100   0   0  20
Rome            21  36  23  51 /  80   5   0  20
Peachtree City  24  38  25  52 / 100   0   0  20
Vidalia         37  50  32  55 /  80   5   0  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 10 PM EST this evening for the following
zones: Crisp...Dodge...Dooly...Montgomery...Pulaski...Sumter...
Telfair...Webster...Wheeler...Wilcox.

&&

SHORT TERM...Baker
LONG TERM....Lusk
AVIATION...Baker
Hazardous weather outlook, Feb 15, 4:22 PM EST, 2 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
422 PM EST Mon Feb 15 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-162130-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
422 PM EST Mon Feb 15 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

...A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF CENTRAL GEORGIA
UNTIL 10 PM EST...

Thunderstorms are possible this afternoon and evening across
north and central Georgia. A few of the thunderstorms could be
strong to severe especially across southern portions of central
Georgia late this afternoon into evening. Threats will be strong
damaging wind gusts, an isolated, brief tornado or two, periods
of heavy rain, and occasional lightning.

As the rain exits the region this evening cold air will filter
into the area quickly behind the rainfall potentially leading to
areas of black ice. Areas along and north and west of the Interstate
85 corridor have the greatest risk of black ice forming. Counties
and communities just to the south and east of Interstate 85 may
see some patchy black ice. Areas in far Northwest GA and the
North GA mountains could also see a change to light freezing
rain, sleet or snow late tonight, with minimal accumulations, but
wintry mix could add to the slickness on roadways.

Wind Chills overnight are also expected to drop into the teens for
the majority of the forecast area. Please use caution if outside
for prolonged periods of time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Colder air wrapping around the system exiting the area late
tonight could bring a brief period of light wintry precipitation
across far north Georgia early Tuesday morning. At this time, we
are not expecting any widespread impacts but a few elevated,
secondary roads could see some minor accumulations.

The next storm system is expected to impact the area Thursday into
early Friday, bringing another round of heavy rain and thunderstorms
to the area. Again, on the backside of this system, there will be a
chance for a brief period of wintry precipitation across mainly
portions of north Georgia Thursday night into Friday morning. Stay
updated on both of these systems as forecast details will likely
change.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Feb 15, 5:24 PM EST, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
524 PM EST Mon Feb 15 2021

GAZ097-098-110>112-152300-
Wheeler GA-Telfair GA-Treutlen GA-Montgomery GA-Laurens GA-
524 PM EST Mon Feb 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...NORTHERN TELFAIR...
TREUTLEN...NORTHWESTERN MONTGOMERY AND SOUTHEASTERN LAURENS COUNTIES
UNTIL 600 PM EST...

At 524 PM EST...a strong thunderstorm was near Alamo...moving
northeast at 65 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
McRae, Soperton, Alamo, Helena, Glenwood, Scotland, Tarrytown,
Lothair, Landsburg, Orland, Rockledge, Orianna, Barnhill, Minter,
Kibbee, Little Ocmulgee State Park, Lowery, Blackville, Zaidee and
Gillis Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3204 8303 3212 8295 3214 8295 3215 8293
      3213 8293 3218 8287 3220 8289 3258 8281
      3254 8267 3252 8267 3251 8264 3250 8253
      3248 8246 3244 8238 3198 8281
TIME...MOT...LOC 2224Z 205DEG 56KT 3215 8283

HAIL...0.25IN
WIND...40MPH
Special weather statement, Feb 15, 5:56 PM EST, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
556 PM EST Mon Feb 15 2021

GAZ097-109>111-152330-
Wheeler GA-Telfair GA-Laurens GA-Dodge GA-
556 PM EST Mon Feb 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHEELER...TELFAIR...
SOUTHEASTERN LAURENS AND SOUTHEASTERN DODGE COUNTIES UNTIL 630 PM
EST...

At 556 PM EST...a strong thunderstorm was near China Hill, or 14
miles southwest of McRae...moving northeast at 65 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
McRae, Alamo, Helena, Glenwood, Milan, Scotland, Chauncey, Cedar
Grove, Jay Bird Springs, Temperance, China Hill, Achord, Little
Ocmulgee State Park and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3185 8318 3187 8318 3188 8319 3230 8301
      3233 8281 3217 8268 3178 8302
TIME...MOT...LOC 2256Z 206DEG 54KT 3191 8307

WIND...40MPH
Special weather statement, Feb 15, 6:04 PM EST, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
604 PM EST Mon Feb 15 2021

GAZ074-076-085-086-152315-
Jefferson GA-Washington GA-Emanuel GA-Johnson GA-
604 PM EST Mon Feb 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON...
SOUTHEASTERN WASHINGTON...NORTHERN EMANUEL AND NORTHEASTERN JOHNSON
COUNTIES UNTIL 615 PM EST...

At 604 PM EST...a strong thunderstorm was near Blundale, or 14 miles
south of Louisville...moving northeast at 75 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Louisville, Wadley, Bartow, Summertown, Kite, Three Points, Moxley,
Dellwood, Blundale and Colemans Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3265 8235 3266 8253 3277 8260 3309 8246
      3310 8228 3305 8229 3293 8227 3284 8232
      3283 8230 3283 8226 3281 8222
TIME...MOT...LOC 2304Z 208DEG 64KT 3279 8246

HAIL...0.25IN
WIND...40MPH
Local storm report, Feb 15, 6:10 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 PM EST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             1 N ADRIAN              32.55N  82.59W
02/15/2021  E1.75 INCH       JOHNSON            GA   EMERGENCY MNGR

&&

EVENT NUMBER FFC2100041

KS
Special weather statement, Feb 15, 6:28 PM EST, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
628 PM EST Mon Feb 15 2021

GAZ051-061-062-074-075-160000-
Taliaferro GA-Washington GA-Hancock GA-Glascock GA-Warren GA-
628 PM EST Mon Feb 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...NORTHERN
WASHINGTON...HANCOCK...GLASCOCK AND WARREN COUNTIES UNTIL 700 PM
EST...

At 628 PM EST...a strong thunderstorm was near Hamburg State Park, or
8 miles southeast of Sparta...moving northeast at 75 mph.

  HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Warrenton, Sparta, Gibson, Crawfordville, White Plains, Norwood,
Mitchell, Sharon, Camak, Edge Hill, Edgehill, Springfield, Hamburg
State Park, Shoals, Downs, Beulah, Powelton, Agricola, Mesena and
Bastonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3317 8258 3312 8259 3312 8266 3307 8263
      3299 8267 3306 8304 3308 8305 3308 8312
      3347 8302 3349 8298 3363 8297 3364 8289
      3362 8288 3364 8287 3365 8281 3361 8275
      3361 8265 3341 8255 3335 8255 3334 8247
TIME...MOT...LOC 2328Z 203DEG 67KT 3318 8289

HAIL...0.25IN
WIND...40MPH
Special weather statement, Feb 15, 6:52 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
652 PM EST Mon Feb 15 2021

GAZ039-051-062-160015-
Taliaferro GA-Wilkes GA-Warren GA-
652 PM EST Mon Feb 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TALIAFERRO...EASTERN
WILKES AND NORTHERN WARREN COUNTIES UNTIL 715 PM EST...

At 652 PM EST...a strong thunderstorm was over Rocky Creek Fire
Dept., or 9 miles southeast of Washington...moving northeast at 75
mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Aonia, Lundberg, Danburg, Rocky Creek Fire Dept., Metasville, Floral
Hill and Holliday Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3365 8249 3366 8251 3365 8252 3364 8256
      3365 8258 3363 8258 3364 8259 3363 8261
      3363 8262 3362 8262 3361 8265 3353 8262
      3358 8277 3396 8264 3386 8261 3387 8258
      3387 8257 3383 8260 3380 8258 3364 8248
TIME...MOT...LOC 2352Z 203DEG 67KT 3362 8264

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 4:56 AM ESTFreezing Fog AdvisoryFFCDade, Walker6 hr
Feb 15, 4:18 PM ESTSpecial Weather StatementFFCHarris, Muscogee27 min
Feb 15, 5:03 PM ESTSpecial Weather StatementFFCMadison27 min
Feb 15, 5:11 PM ESTSpecial Weather StatementFFCCrisp, Dooly, Sumter34 min
Feb 15, 5:23 PM ESTSpecial Weather StatementFFCDodge, Laurens, Wilcox37 min
Feb 15, 5:24 PM ESTSpecial Weather StatementFFCTreutlen, Wheeler36 min
Feb 15, 5:39 PM ESTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen36 min
Feb 15, 5:56 PM ESTSpecial Weather StatementFFCTelfair34 min
Feb 15, 6:04 PM ESTSpecial Weather StatementFFCJefferson11 min
Feb 15, 6:28 PM ESTSpecial Weather StatementFFCGlascock, Hancock, Taliaferro, Warren32 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.